How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64410
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have been taken disovable cocodamol at now have

Resolved Question:

I have been taken disovable cocodamol for quiet at now have stop for 2wks now but is there some sort of herbal medicane
Submitted: 2 years ago.
Category: Medical
Expert:  DrRussMD replied 2 years ago.
Hi
What is your medical diagnosis.
What do you mean you have been taking cocodamol for "quite"?
Customer: replied 2 years ago.
15yrs or so
Expert:  DrRussMD replied 2 years ago.
That is not what I asked.
What is your medical diagnosis.
Why were you taking cocodamol
Customer: replied 2 years ago.

I am a chef to trade when i was younger my legs and knee used to give me alot of bother

Expert:  DrRussMD replied 2 years ago.
I'll try once more
Why were you taking co codamol.
What do you mean when you say you were taking it for "quiet".
Customer: replied 2 years ago.

Thy gave me pain releif in my legs

Expert:  DrRussMD replied 2 years ago.
OK
Do you have a diagnosis for why you have pain in the legs?
Have you seen a doctor about this?"
Customer: replied 2 years ago.

Yes seen doc several times but he said more exercise bend joint more the co codamals have just become part of my daily routin to the stage i feel like i can not funtion without them

Expert:  DrRussMD replied 2 years ago.
So you have not had a physiotherapist?
X ray of the joints?
Customer: replied 2 years ago.

Yes xray many yrs ago since then a pat on the back from my doc saying it will pass

Expert:  DrRussMD replied 2 years ago.
OK
Ask your doctor to refer you to an orthopedist.
You need a diagnosis.
You need the correct physiotherapy.
There is no herb to replace cocodamol.
However, if you get physical therapy, get the correct medicine, such as anti inflammatory medicine if indicated, or anti inflammatory cream, or other pain control medicine that is non-addicting, you can probably taper of the cocodamol.
Do not try to manage this on your own.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD and other Medical Specialists are ready to help you